# SDR CA070914015

- Difficulty date: July 14, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, THE ENGINE WAS FOUND NOT TO PRODUCE COMMANDED POWER AND THE TAKEOFF WAS ABORTED. THE ENGINE FUEL PUMP AND MFCU WERE SUBSEQUENTLY REPLACED. (TC NR 20070914015)
